MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL
Model Number 1504-40-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for small fissure fracture anterior femur, occurred during primary surgery.Event is not serious and is considered mild.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (left knee).Treatment: femur cerclage orif during initial surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE CRS FEMORAL LT SZ 3 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10447776
Report Number1818910-2020-18667
Device Sequence Number17033835
Product Code JWH
UDI-Device Identifier10603295042167
UDI-Public10603295042167
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-103
Device Catalogue Number150440103
Device Lot NumberJ0732K
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 3 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM16X60MM; PALACOS R+G PRO 75: 66044274/H128; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 3 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM16X60MM; PALACOS R+G PRO 75: 66044274/H128
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight85